# SDR DALA2016042303237

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PREVIOUS REPAIR DOUBLER BETWEEN BS 200 TO 218, LONGERON 29LT TO 30 AT ELECTRONIC EQUIPMENT COMPARTMENT.  REPAIR WAS ACCOMPLISHED IAW ER/A 545129-14, REV ORIGINAL AND ERI -88-16-171, REV 1, SECTION 1.
